# SDR QXEA200700130

- Difficulty date: February 5, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 18,958 hours, 27,184 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0757
- Condition: Malfunctioned
- Part time: 14,797 hours, 21,173 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2057 -  INTERMITTENT SMOKE WARNING LIGHT.  MAINTENANCE REPLACED NR 1 AND NR 2 SMOKE DETECTOR.  OPERATIONAL CHECK PER 26-15-00-710-801.  CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
